# SDR AALA202203293937

- Difficulty date: March 28, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N580UW
- Make and model: Airbus A320*
- Aircraft serial: 6133
- Aircraft time: 24,919 hours, 9,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 10WL BATTERY PACK FAILED TEST. REPLACED BATTERY PACK PER AMM 33-51-38.
